# SDR ASAA2016012615028

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,544 hours, 9,625 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004136
- Condition: Failed
- Location: Nr 2 Generator
- Part time: 36,467 hours, 10,656 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE IDG WOULD NOT COME ON LINE.  ACFT GROUNDED.  R & R NR 2 ENGINE IDG REF AMM 24-11-11.  OPS & LEAK CHECKED GOOD, REF AMM 24-11-00-700-803.
